zbMATH — the first resource for mathematics

Noncommutative cohomologies and Mumford groups. (English) Zbl 0291.14015

14K15 Arithmetic ground fields for abelian varieties
14F99 (Co)homology theory in algebraic geometry
14L15 Group schemes
20J06 Cohomology of groups
Full Text: DOI
[1] P. Roquette, ?On the Galois cohomology of the projective linear group and its applications to the construction of generic splitting fields of algebras,? Math. Ann.,150, 411-439 (1962). · Zbl 0114.02206
[2] J. W. S. Cassels and A. Fröhlich, editors: Algebraic Number Theory, Thompson Book Co., Washington (1967). · Zbl 0153.07403
[3] D. Mumford, ?On the equations defining abelian varieties, I,? Invent. Math.,1, 287-354 (1966). · Zbl 0219.14024
[4] M. I. Bashmakov, ?Cohomologies of abelian varieties over a number field,? Usp. Matem. Nauk,27, No. 6, (168), 25-66 (1972). · Zbl 0256.14016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.